Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 51, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 7, 2014, 8:31 PM CDT for Reno County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2014, 8:31 PM CDT (01:31 UTC)
- Expired
- May 7, 2014, 9:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Reno County, KS
The radar
The Wichita radar (KICT), 89 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 5:10 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3594 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
740
WUUS53 KICT 080131
SVRICT
KSC155-080215-
/O.NEW.KICT.SV.W.0051.140508T0131Z-140508T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
831 PM CDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 915 PM CDT
* AT 829 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
HUDSON...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ABBYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3817 9847 3817 9822 3816 9821 3816 9810
3801 9803 3783 9847 3791 9848
TIME...MOT...LOC 0131Z 219DEG 33KT 3810 9851
HAIL...1.25IN
WIND...60MPH
$$
LAWSON2 follow-up statements
887
WWUS53 KICT 080142
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
842 PM CDT WED MAY 7 2014
KSC155-080215-
/O.CON.KICT.SV.W.0051.000000T0000Z-140508T0215Z/
RENO KS-
842 PM CDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RENO COUNTY UNTIL 915 PM CDT...
AT 840 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF ALDEN...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WINDS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHWESTERN RENO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
WICHITA.
&&
LAT...LON 3817 9847 3817 9822 3816 9821 3816 9810
3801 9803 3783 9847 3791 9848
TIME...MOT...LOC 0142Z 219DEG 33KT 3815 9839
HAIL...1.25IN
WIND...60MPH
$$
ES695
WWUS53 KICT 080158
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
858 PM CDT WED MAY 7 2014
KSC155-080207-
/O.CAN.KICT.SV.W.0051.000000T0000Z-140508T0215Z/
RENO KS-
858 PM CDT WED MAY 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RENO COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH...NUMBER 124...REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 3817 9847 3817 9822 3816 9821 3816 9810
3801 9803 3783 9847 3791 9848
TIME...MOT...LOC 0157Z 219DEG 33KT 3826 9828
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 8:03 PM CDT, 28 minutes earlier.
Area forecast discussion, May 7, 8:03 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 803 PM CDT WED MAY 7 2014 .MESOSCALE DISCUSSION... ISSUED AT 757 PM CDT WED MAY 7 2014 THUNDERSTORMS ARE RAPIDLY DEVELOPING ALONG THE RETREATING DRYLINE THIS EVENING. WITH STILL MODEST MUCAPE OF 1000-2000 J/KG AND 20-30KTS SHEAR SOME OF THESE STORMS COULD BECOME SEVERE. BECAUSE OF THAT HAVE EXPANDED THE SEVERE THUNDERSTORM WATCH 124 TO INCLUDE BARTON AND ELLSWORTH COUNTIES. WATCH CONTINUES UNTIL 10PM. BILLINGS WRIGHT && .SYNOPSIS... ISSUED AT 355 PM CDT WED MAY 7 2014 THIS AFTERNOON A DEEP UPPER-DECK TROF WAS SLOWLY MOVING EAST OVER UT & AZ WHILE AN UPPER-DECK RIDGE OF ROGUE WAVE PROPORTIONS WAS COVERING THE EASTERN HALF OF NORTH AMERICA. DOWNSTAIRS A STRONG DRY LINE CURVED FROM NORTH-CENTRAL KS THROUGH SOUTH-CENTRAL KS TO WESTERN OK. THIS DRY LINE WILL THE PRIMARY FOCUS FOR SEVERE THUNDERSTORMS TONIGHT AS IT CONTINUES TO SHARPEN. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 355 PM CDT WED MAY 7 2014 TONIGHT: WITH THE ULTRA-HIGH AMPLITUDE RIDGE COVERING THE EASTERN HALF OF NORTH AMERICA THE AFOREMENTIONED UPPER-DECK TROF SITUATED OVER UT & AZ WILL BEGIN TO TAKE A SLIGHTLY MORE NE TREK TOWARD THE SOUTHERN ROCKIES. THE TROF WILL SLOWLY DEVELOP A SLIGHT NEGATIVE TILT. A 90-100KT UPPER JET ROUNDING THE BASE OF THE UPPER WAVE WILL SURGE NE FROM THE NM/TX BORDER TO THE PANHANDLES THEN SPREAD ACROSS WESTERN & CENTRAL KS. THE MAXIMUM HEATING COUPLED WITH FAIRLY HIGH OCTANE FUEL WILL CAUSE FURTHER AIRMASS DESTABILIZATION FROM THE SOUTHERN PLAINS TO CENTRAL & EASTERN KS. MIXED LAYER CAPES CONFIRM THIS WITH 3-HOUR INCREASES FROM 400-1000 J/KG WITH THE GREATEST INCREASES COVERING EASTERN KS. WITH DEEP-LAYER SHEAR (BOTH SPEED & DIRECTIONAL) PRONOUNCED PLUS 6-KM BULK SHEAR INCREASING FROM ~40KTS TO 50-60KTS...SUPERCELLULAR CONVECTION CAPABLE OF PRIMARILY VERY LARGE HAIL IS CERTAIN. A FEW TORNADOES ARE ALSO POSSIBLE...PRIMARILY OVER SOUTH-CENTRAL KS. POPS HAVE BEEN INCREASED OVER CENTRAL & SOUTH CENTRAL KS WITH A SEVERE DESCRIPTOR APPLIED. LATER TONIGHT THE PRIMARY THREAT WOULD BE DAMAGING 70MPH WINDS. ON A LESSER NOTE THE WIND ADVISORY WILL BE CANCELLED. THU & THU NIGHT: THE GREATEST THUNDERSTORM POTENTIAL WILL SHIFT SLOWLY EAST WITH HIGHEST POTENTIAL ALONG & EAST OF I35/I-135. THE STRONG DEEP-LAYER (ESPECIALLY THE SPEED VARIANT) WILL SUPPORT SEVERE THUNDERSTORM DEVELOPMENT ALONG WITH HEAVY RAINS. FRI & FRI NIGHT: THUNDERSTORMS WILL MOVE EAST AS A COLD FRONT MOVES SE ACROSS KS DUE TO NE MOVEMENT OF THE UPPER-DECK WAVE. .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 355 PM CDT WED MAY 7 2014 SUNDAY & SUNDAY NIGHT: THE NEXT CHANCE OF RAIN & THUNDERSTORMS IS STILL SCHEDULED TO ARRIVE LATE SAT NIGHT/EARLY SUN MORNING AS THE NEXT UPPER-DECK WAVE GREATLY STRENGTHENS AS IT SURGES SE FROM THE NORTHERN ROCKIES TO KS. SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY & SUNDAY NIGHT AS THE ATTENDANT COLD FRONT SURGES SE ACROSS KS ON SUN. MON-WED: SHOULD BE QUIET AS WEAK HIGH PRESSURE SPREADS E/SE ACROSS KS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 644 PM CDT WED MAY 7 2014 THE MAIN AVIATION FORECAST CONCERN IS FOR THE CHANCE OF STRONG TO SEVERE THUNDERSTORMS OVERNIGHT AND THEN AGAIN TOMORROW AFTERNOON/EVENING. THE FIRST GROUP OF STORMS IS MOVING TOWARDS TOPEKA THIS EVENING...BUT THERE COULD BE LATER ROUNDS OF THUNDERSTORMS OVERNIGHT...HAVE VCTS AND SOME TEMPO GROUPS TO ACCOUNT FOR THIS POSSIBILITY. THUNDERSTORMS WILL SUBSIDE DURING THE DAY TIME HOURS BEFORE DEVELOPING AGAIN TOMORROW AFTERNOON. SOME OF THESE STORMS COULD BE SEVERE AS WELL. ASIDE FROM THE THUNDERSTORM THREAT...GUSTY SOUTH WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS INTO THURSDAY. THE FRONT WILL PASS THROUGH KRSL/KSLN THURSDAY AFTERNOON AND WINDS WILL SHIFT TO THE WEST/NORTHWEST. BILLINGS WRIGHT && .FIRE WEATHER... ISSUED AT 355 PM CDT WED MAY 7 2014 THE INCREASED RAIN POTENTIAL COUPLED WITH MODEST WIND SPEEDS WOULD KEEP GRASSLAND FIRE DANGER IN CHECK FOR THE NEXT COUPLE DAYS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 80 51 74 / 50 50 50 10 HUTCHINSON 67 79 49 74 / 50 30 30 10 NEWTON 67 79 50 73 / 40 40 40 10 ELDORADO 66 78 51 73 / 50 60 60 10 WINFIELD-KWLD 66 80 54 74 / 50 60 70 20 RUSSELL 60 73 45 76 / 50 10 10 10 GREAT BEND 60 76 46 76 / 50 10 10 10 SALINA 66 79 47 75 / 50 30 20 10 MCPHERSON 66 79 49 74 / 50 30 20 10 COFFEYVILLE 65 75 61 74 / 60 80 80 20 CHANUTE 65 75 55 73 / 60 80 80 20 IOLA 65 75 54 72 / 60 80 80 20 PARSONS-KPPF 66 75 59 73 / 60 80 80 20 && .ICT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR KSZ032-033- 047>052-067>069-082-083-091-092. &&
Hazardous weather outlook, May 7, 4:57 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 457 PM CDT WED MAY 7 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-082200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 457 PM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT AN EXTREME GRASSLAND FIRE DANGER WILL CONTINUE UNTIL EARLY THIS EVENING ACROSS ALL OF CENTRAL AND MOST OF SOUTH-CENTRAL KANSAS ALONG...AND WEST...OF I-135. PLEASE REFER TO THE RED FLAG WARNING FOR FURTHER DETAILS. SEVERE THUNDERSTORMS CAPABLE OF BOTH GOLFBALL-SIZED HAIL AND 60 TO 70 MPH WINDS ARE POSSIBLE OVER ALL AREAS WITH SOUTH-CENTRAL KANSAS AT GREATEST RISK. A TORNADO CANNOT BE RULED OUT EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERE THUNDERSTORMS CAPABLE OF HAIL AROUND HALF DOLLAR-SIZED AND WINDS AROUND 70 MPH ARE POSSIBLE OVER PRIM ARLY SOUTHEAST KANSAS THURSDAY AND THURSDAY NIGHT. A FEW THUNDERSTORMS MAY LINGER OVER PRIMARILY SOUTHEAST KANSAS FRIDAY MORNING BUT SHOULD BE NEITHER STRONG NOR SEVERE. A FEW THUNDERSTORMS ARE POSSIBLE OVER SOUTHEAST KANSAS ON SATURDAY WITH CHANCES INCREASING OVER ALL AREAS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT. SCATTERED THUNDERSTORMS WOULD CONTINUE OVER ALL AREAS ON MONDAY WITH THE GREATEST POTENTIAL OVER SOUTHEAST KANSAS. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE WITH THE GREATEST POTENTIAL FROM SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, May 7, 7:51 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
751 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG GALVA 38.38N 97.54W
05/07/2014 MCPHERSON KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTED MULTIPLE POWER LINES DOWN
ACROSS THE EASTERN PART OF THE COUNTY. A TRAIN WAS TURNED
OVER BY THE THUNDERSTORM WINDS WEST OF GALVA ALONG WITH
SOME HOUSES RECEIVING ROOF DAMAGE. STORAGE UNIT IN TOWN
WAS DAMAGED.
&&
JMBWSpecial weather statement, May 7, 8:04 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 804 PM CDT WED MAY 7 2014 KSZ047-080130- BARTON- 804 PM CDT WED MAY 7 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EASTERN BARTON COUNTY IN CENTRAL KANSAS... * UNTIL 830 PM CDT * AT 803 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR GREAT BEND...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... ELLINWOOD...HOISINGTON AND CLAFLIN. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3864 9874 3865 9848 3827 9849 3826 9888 TIME...MOT...LOC 0105Z 214DEG 31KT 3834 9874 LAWSON
Local storm report, May 7, 8:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
812 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND DMG CANTON 38.39N 97.43W
05/07/2014 MCPHERSON KS EMERGENCY MNGR
SOME TREES AND POWERLINES WERE REPORTED DOWN IN THE TOWN
OF CANTON FROM THUNDERSTORM WINDS.
0619 PM TSTM WND DMG 3 W CANTON 38.38N 97.48W
05/07/2014 MCPHERSON KS EMERGENCY MNGR
A SECTION OF A ROOF WAS TAKEN OFF A HOME 3 MILES WEST OF
CANTON AND NEAR HIGHWAY 56.
&&
CDJSpecial weather statement, May 7, 8:17 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 817 PM CDT WED MAY 7 2014 KSZ048-080145- ELLSWORTH- 817 PM CDT WED MAY 7 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS... * UNTIL 845 PM CDT * AT 814 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 6 MILES NORTH OF CLAFLIN...OR 19 MILES SOUTHWEST OF ELLSWORTH... MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... ELLSWORTH...LORRAINE...WILSON...ELLSWORTH AIRPORT AND KANOPOLIS. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3853 9815 3852 9847 3887 9849 3887 9815 TIME...MOT...LOC 0118Z 216DEG 37KT 3865 9851 LAWSON
Local storm report, May 7, 8:18 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
818 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG MOUNDRIDGE 38.20N 97.52W
05/07/2014 MCPHERSON KS EMERGENCY MNGR
ROOF DAMAGE TO A BARN WAS REPORTED NEAR 17TH AND APACHE
RD IN SOUTHERN MCPHERSON COUNTY WEST OF MOUNDRIDGE.
&&
CDJLocal storm report, May 7, 8:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
824 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL 2 E ELLINWOOD 38.36N 98.55W
05/07/2014 E0.50 INCH BARTON KS TRAINED SPOTTER
REPORTED WIND GUSTS TO 50 MPH WITH THE THUNDERSTORM.
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:34 PM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln, Russell | 26 min |
| May 7, 8:04 PM CDT | Special Weather Statement | ICT | Barton | 26 min |
| May 7, 8:17 PM CDT | Special Weather Statement | ICT | Ellsworth | 28 min |
| May 7, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 48 min |
| May 7, 8:38 PM CDT | Special Weather Statement | ICT | Lincoln | 37 min |
| May 7, 8:45 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 45 min |
| May 7, 9:08 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 67 min |
| May 7, 9:27 PM CDT | Special Weather Statement | ICT | Reno | 33 min |
| May 7, 9:49 PM CDT | Special Weather Statement | ICT | Rice | 26 min |
| May 7, 10:04 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 41 min |
| May 8, 2:45 AM CDT | High Wind Warning | ICT | Chautauqua, Labette, Montgomery | 2 hr |
| May 8, 4:42 PM CDT | Special Weather Statement | ICT | Greenwood | 33 min |
| May 8, 5:22 PM CDT | Special Weather Statement | ICT | Greenwood | 38 min |
| May 8, 5:48 PM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| May 8, 5:58 PM CDT | Special Weather Statement | ICT | Elk | 32 min |
| May 8, 6:26 PM CDT | Special Weather Statement | ICT | Cowley | 34 min |
| May 8, 6:58 PM CDT | Special Weather Statement | ICT | Woodson | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.